# SDR FDEA201407021613

- Difficulty date: July 2, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N398FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46634
- Aircraft time: 81,218 hours, 28,457 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT CRUSE ALT SMOKE WAS NOTICED IN COCKPIT, QRH COMPLIED WITH.  DEBRIEFED CREW, INSPECTED CARGO & AVIONICS AREAS, NO SIGNS OF FIRE.  REMOVED & INSPECTED COALESCENT BAGS FOR PAC 1, 2 & 3.  NO TRACE OR SMELL OF OIL.  REINSTALLED ALL BAGS.  CHECKED ENG OIL LEVELS IAW POWERPLANT REQUEST 1-17, 2-18, 3-18.
